Alert archive / Indiana / Special Weather Statements in 2021

Special Weather Statement, NWS Northern Indiana

July 7, 2021Miami County, Indiana

NWS Northern Indiana issued this special weather statement at Jul 7, 2021, 4:43 PM EDT for Miami County, Indiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2021, 4:43 PM EDT (20:43 UTC)
Expired
Jul 7, 2021, 5:30 PM EDT
In force
47 min
Issued by
NWS Northern Indiana

County Miami County, IN

The radar

The Northern Indiana radar (KIWX), 61 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2021-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2021-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
142 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

161 
WWUS83 KIWX 072043
SPSIWX

Special Weather Statement
National Weather Service Northern Indiana
443 PM EDT Wed Jul 7 2021

INZ015-022>024-072130-
Miami-Wabash-Cass-Fulton-
443 PM EDT Wed Jul 7 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL WABASH...
SOUTHEASTERN FULTON...EASTERN CASS AND MIAMI COUNTIES...

At 443 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles north of Logansport to near Peru
to 8 miles west of Kokomo. Movement was northeast at 25 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Peru, Rochester, Grissom Afb, Akron, Walton, Bunker Hill, Mexico,
Lincoln, Wells, Galveston, Miami, Erie, Denver, Roann, Fulton, Macy,
Onward, Richvalley, Bennetts Switch and Nyena Lake.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Northern Indiana.

&&

LAT...LON 4068 8623 4094 8632 4111 8608 4109 8608
      4108 8604 4106 8602 4104 8602 4104 8600
      4091 8588 4056 8598 4056 8628
TIME...MOT...LOC 2043Z 225DEG 20KT 4086 8631 4074 8617 4045 8629 

$$

HAIL...0.25
WIND...50MPH

CM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jul 7, 2:36 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 7, 2:36 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
236 PM EDT Wed Jul 7 2021

.SYNOPSIS...
Issued at 1247 AM EDT Wed Jul 7 2021

Chances for showers and showers and storms continue into tonight
though the chance for severe weather wanes this evening. Another
chance for showers and storms exists Thursday especially south of
US-24. Then, Friday represents a brief reprieve from the
unsettled weather before the rain chances return this weekend.

&&

.SHORT TERM...(This Evening through Thursday)
Issued at 229 PM EDT Wed Jul 7 2021

A low pressure system pushes from Illinois into Southern Michigan
this afternoon into tonight. Out in the warm sector where our area
resides, showers and storms are expected to pop up and boundaries
like outflow boundaries or convergent boundaries could serve as foci
for them. Effective shear most conducive to sustaining severe
thunderstorms appears to reside north of the Toll Road today, but 15-
25 kts of effective shear does look to reside across the area. This
combined with 1000 to 2000 J/kg MLCAPE will allow for a chance for
mainly pop-up showers and storms this afternoon. Should the area of
DCAPE between 800 and 1100 J/kg line with where thunderstorms form
that would be conducive to damaging wind gusts. Some moisture is
located in the low levels, but PWATs are around seasonably
average for this time of year. With all of this in mind, some
storms could become strong to severe where the ingredients line up
nicely, leaving damaging from wet microbursts and locally heavy
rain as the main threats, especially if training storms occur.

Weak mid level lapse rates, waning CAPE and minimal flow should
allow thunderstorms to dissipate a couple hours after sunset
tonight. The still-humid airmass will continue to keep lows in the
mid 60s to around 70 degrees, cooler near the lake.

The front continues moving into the area during the overnight hours
and effectively removes the chance for heavier showers and storms
closer to the lake for Thursday and keeps those areas cooler than
the last few days. High temps near the lake may struggle to reach 80
degrees where northwest winds bring the cooler air in. A trough
pinwheeling in behind the front will help to set off a few more
showers and storms on Thursday. The speed that the front makes it
through the area will help to determine where the storms form, but
feel south of US-24 has the greatest chance to see a thunderstorm.
1000-2000 J/kg SBCAPE resides in that area and there is some DCAPE
to work with as well. Similar moisture content resides in the
soundings to today so could see more wet microbursts forming in that
area. South of the front, expect high temperatures to be cooler than
today, but still warm reaching the low to possibly mid 80s.

&&

.LONG TERM...(Thursday Night through Wednesday)
Issued at 229 PM EDT Wed Jul 7 2021

Height rises Thursday night signal a change to drier weather for
Friday as high pressure comes in. Highs only reach the upper 70s to
around 80 degrees with the cooler air around. However, this reprieve
is brief and rain enters back into the forecast Friday night and
Saturday as a clipper-like system, accompanied by a following high
pressure system and attached to the left exit region of the upper
jet, moves in. Following this system, another system deepens over IA
and IL and tracks into south-central Canada by Monday afternoon.
Models continue to advertise only weak to modest CAPE during this
period likely limiting coverage and severity of thunderstorms.
Increased moisture flux and above normal PWATs along with times of a
moist column and large scale lift will contribute to moderate
rainfall totals. Even still, models contain lacking consistency on
the clipper storm's track and when the most rain falls across the
area, Saturday or Sunday.

After that system tracks into Canada, the front associated with that
system moves through Tuesday, though again, without instability and
a much drier atmospheric column, really only a stray shower is
possible. Will restrict PoPs on both Tues and Wed to 30 percent at
most.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 136 PM EDT Wed Jul 7 2021

Scattered convection is developing this afternoon and will
continue into the evening as weak ascent overspreads an
increasingly moist and unstable airmass. Brief gusty winds and
IFR/MVFR restrictions will be possible with any convection. A cold
front then works through or near KSBN by later tonight with low
stratus potentially building in. Some fog may also be possible at
both sites, but FWA ceilings should stay MVFR.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Steinwedel
SHORT TERM...Roller
LONG TERM...Roller
AVIATION...Steinwedel/Cobb

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 7, 4:10 PM EDT, 33 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
410 PM EDT Wed Jul 7 2021

INZ005>009-016>018-MIZ079>081-OHZ001-002-004-005-015-016-024-025-
082015-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko-Whitley-Allen IN-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
410 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ003-004-012>015-020-022>027-032>034-MIZ077-078-082015-
La Porte-St. Joseph IN-Starke-Pulaski-Marshall-Fulton IN-White-
Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-
Berrien-Cass MI-
410 PM EDT Wed Jul 7 2021 /310 PM CDT Wed Jul 7 2021/

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms may able to produce locally heavy rain and
dangerous lightning into this evening. However the probability for
widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-082015-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
410 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected to continue into this evening
producing locally heavy rain and dangerous lightning. However the
probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A moderate swim risk is expected for Thursday and Friday with waves
between 2 and 4 feet as well as developing currents.

In the hours before

Special weather statement, Jul 7, 4:19 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Northern Indiana
419 PM EDT Wed Jul 7 2021

INZ013-015-072045-
Fulton-Pulaski-
419 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PULASKI AND WESTERN
FULTON COUNTIES...

At 418 PM EDT, a strong thunderstorm was located near Winamac, moving
northeast at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Kewanna, Leiters Ford, Bruce Lake Station, Grass Creek, Delong, Lake
Bruce, Star City, Thornhope and Lawton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Northern Indiana.

&&

LAT...LON 4117 8641 4117 8639 4100 8622 4091 8647
      4091 8654 4099 8664
TIME...MOT...LOC 2018Z 234DEG 20KT 4099 8651

HAIL...0.25IN
WIND...50MPH

CM
Special weather statement, Jul 7, 4:29 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Northern Indiana
429 PM EDT Wed Jul 7 2021

INZ017-024-025-072100-
Wabash-Whitley-Huntington-
429 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WABASH...
SOUTHWESTERN WHITLEY AND NORTHERN HUNTINGTON COUNTIES...

At 429 PM EDT, a strong thunderstorm was located near Andrews, or 7
miles northwest of Huntington, moving northeast at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Roanoke, Tunker, Washington Center, Bippus, Bracken, Goblesville and
Luther.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Northern Indiana.

&&

LAT...LON 4088 8560 4095 8574 4112 8555 4096 8534
TIME...MOT...LOC 2029Z 237DEG 17KT 4095 8562

HAIL...0.25IN
WIND...40MPH

CM
Special weather statement, Jul 7, 4:30 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Northern Indiana
430 PM EDT Wed Jul 7 2021

INZ005-072115-
Elkhart-
430 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ELKHART COUNTY...

At 430 PM EDT, a strong thunderstorm was located over Dunlap, moving
east at 10 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Elkhart, Goshen, Dunlap, Middlebury, New Paris, Southwest, Waterford
Mills and Foraker.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Northern Indiana.

&&

LAT...LON 4168 8568 4148 8583 4157 8606 4158 8606
      4172 8594
TIME...MOT...LOC 2030Z 288DEG 9KT 4163 8594

HAIL...0.25
WIND...50MPH

CM
Local storm report, Jul 7, 4:41 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
441 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND GST     2 N NORTH WEBSTER       41.36N 85.70W
07/07/2021  M49 MPH          KOSCIUSKO          IN   OFFICIAL NWS OBS

0129 PM     TSTM WND GST     2 WNW WESTMINSTER       40.70N 84.02W
07/07/2021  M45 MPH          ALLEN              OH   ASOS

            ASOS STATION KAOH LIMA.

0255 PM     HEAVY RAIN       VENEDOCIA               40.79N 84.46W
07/07/2021  M1.60 INCH       VAN WERT           OH   EMERGENCY MNGR

            STORM TOTAL UP TO ABOUT 2:50 PM TODAY.

0211 PM     HEAVY RAIN       2 ENE SALEM CENTER      41.59N 85.10W
07/07/2021  M1.43 INCH       STEUBEN            IN   TRAINED SPOTTER

            1.43 INCHES SINCE 10 AM EDT.

0242 PM     TSTM WND DMG     DESHLER                 41.21N 83.90W
07/07/2021                   HENRY              OH   TRAINED SPOTTER

            19IN DIAMETER TREE DOWN. TIME ESTIMATED BY
            RADAR.

0250 PM     TSTM WND DMG     DESHLER                 41.21N 83.90W
07/07/2021                   HENRY              OH   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

0250 PM     TSTM WND DMG     DESHLER                 41.21N 83.91W
07/07/2021                   HENRY              OH   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            DESHLER. STORAGE TRAILER BLEW OVER AND
            DESTROYED.

0250 PM     TSTM WND DMG     DESHLER                 41.21N 83.91W
07/07/2021                   HENRY              OH   EMERGENCY MNGR

            POWER LINES AND TREES DOWNED.

0250 PM     TSTM WND DMG     DESHLER                 41.21N 83.91W
07/07/2021                   HENRY              OH   TRAINED SPOTTER

            TREE UPROOTED.

&&
Special weather statement, Jul 7, 4:41 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Northern Indiana
441 PM EDT Wed Jul 7 2021

INZ018-025-026-032-033-072115-
Huntington-Blackford-Wells-Allen-Grant-
441 PM EDT Wed Jul 7 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ALLEN...
EASTERN GRANT...WESTERN BLACKFORD...HUNTINGTON AND CENTRAL WELLS
COUNTIES...

At 440 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Huntington to near Van Buren to near
Fairmount. Movement was northeast at 20 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Marion, Huntington, Bluffton, Hartford City, Gas City, Upland,
Fairmount, Jonesboro, Markle, Van Buren, Matthews, Roanoke, Warren,
Lancaster, Zanesville, Uniondale, Fowlerton, Shamrock Lakes, Mount
Etna and Mcnatts.

This includes the following highways...
 Interstate 469 near mile marker 0, near mile marker 3, and between
mile markers 7 and 8.
 Interstate 69 in Indiana between mile markers 252 and 300.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Northern Indiana.

&&

LAT...LON 4038 8575 4074 8558 4090 8555 4102 8525
      4079 8516 4038 8542
TIME...MOT...LOC 2040Z 222DEG 18KT 4081 8547 4063 8543 4040 8568

HAIL...0.25IN
WIND...50MPH

CM
Special weather statement, Jul 7, 4:43 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Northern Indiana
443 PM EDT Wed Jul 7 2021

INZ015-022>024-072130-
Miami-Wabash-Cass-Fulton-
443 PM EDT Wed Jul 7 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL WABASH...
SOUTHEASTERN FULTON...EASTERN CASS AND MIAMI COUNTIES...

At 443 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles north of Logansport to near Peru
to 8 miles west of Kokomo. Movement was northeast at 25 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Peru, Rochester, Grissom Afb, Akron, Walton, Bunker Hill, Mexico,
Lincoln, Wells, Galveston, Miami, Erie, Denver, Roann, Fulton, Macy,
Onward, Richvalley, Bennetts Switch and Nyena Lake.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Northern Indiana.

&&

LAT...LON 4068 8623 4094 8632 4111 8608 4109 8608
      4108 8604 4106 8602 4104 8602 4104 8600
      4091 8588 4056 8598 4056 8628
TIME...MOT...LOC 2043Z 225DEG 20KT 4086 8631 4074 8617 4045 8629

HAIL...0.25
WIND...50MPH

CM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 12:18 PM EDTSpecial Weather StatementIWXAdams27 min
Jul 7, 12:40 PM EDTSpecial Weather StatementIWXJay50 min
Jul 7, 12:42 PM EDTSpecial Weather StatementIWXSteuben48 min
Jul 7, 1:10 PM EDTAreal Flood AdvisoryIWXDeKalb, LaGrange, Noble, Steuben3 hr
Jul 7, 2:23 PM EDTSpecial Weather StatementIWXLaPorte37 min
Jul 7, 3:00 PM EDTSpecial Weather StatementIWXLaGrange30 min
Jul 7, 3:09 PM EDTSpecial Weather StatementIWXNoble36 min
Jul 7, 3:18 PM EDTAreal Flood AdvisoryIWXElkhart, Kosciusko, LaGrange, Noble117 min
Jul 7, 3:43 PM EDTSpecial Weather StatementIWXMiami, Wabash32 min
Jul 7, 4:19 PM EDTSpecial Weather StatementIWXFulton26 min
Jul 7, 4:29 PM EDTSpecial Weather StatementIWXWhitley31 min
Jul 7, 4:30 PM EDTSpecial Weather StatementIWXElkhart45 min
Jul 7, 4:41 PM EDTSpecial Weather StatementIWXGrant, Huntington, Wells34 min
Jul 7, 4:55 PM EDTSpecial Weather StatementIWXMarshall35 min
Jul 7, 5:29 PM EDTSpecial Weather StatementIWXKosciusko, LaGrange31 min
Jul 7, 5:54 PM EDTSevere Thunderstorm WarningIWXAllen51 min
Jul 7, 6:10 PM EDTSpecial Weather StatementIWXNoble50 min
Jul 7, 6:13 PM EDTAreal Flood AdvisoryIWXElkhart, Kosciusko, Noble, Whitley3 hr
Jul 7, 6:54 PM EDTSpecial Weather StatementIWXStarke51 min
Jul 7, 7:26 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall, Pulaski, Starke49 min
Jul 7, 7:56 PM EDTSpecial Weather StatementIWXFulton49 min
Jul 7, 1:28 PM EDTSpecial Weather StatementIWXAllen47 min
Jul 7, 1:41 PM EDTSpecial Weather StatementIWXVan Wert34 min
Jul 7, 2:11 PM EDTSpecial Weather StatementIWXPutnam34 min
Jul 7, 2:15 PM EDTAreal Flood AdvisoryIWXAllen, Putnam, Van Wert2 hr
Jul 7, 2:33 PM EDTSpecial Weather StatementIWXHenry27 min
Jul 7, 2:43 PM EDTSevere Thunderstorm WarningIWXHenry, Putnam17 min
Jul 7, 4:45 PM EDTSpecial Weather StatementIWXWilliams45 min
Jul 7, 4:53 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams52 min
Jul 7, 4:57 PM EDTSpecial Weather StatementIWXVan Wert48 min
Jul 7, 5:34 PM EDTSpecial Weather StatementIWXPaulding, Van Wert41 min
Jul 7, 6:26 PM EDTAreal Flood AdvisoryIWXDefiance, Fulton, Henry, Paulding, Williams3 hr
Jul 7, 6:39 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry22 min
Jul 7, 1:15 PM EDTSpecial Weather StatementIWXHillsdale30 min
Jul 7, 1:49 PM EDTSpecial Weather StatementIWXBerrien26 min
Jul 7, 2:31 PM EDTSevere Thunderstorm WarningIWXBerrien32 min
Jul 7, 3:02 PM EDTSpecial Weather StatementIWXCass43 min
Jul 7, 3:27 PM EDTSpecial Weather StatementIWXSaint Joseph33 min
Jul 7, 3:57 PM EDTSpecial Weather StatementIWXSaint Joseph33 min
Jul 7, 4:16 PM EDTAreal Flood AdvisoryIWXBranch, Cass, Saint Joseph3 hr

Nearby

Special Weather Statements in Indiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.